# SDR AALA201609309016

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 60,154 hours, 22,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1L DOOR ASSIST BOTTLE / CYLINDER PRESSURE NOT CORRECT.  SERVICED 1L DOOR ASSIST BOTTLE / CYLINDER PER AMM 52-10-00-614-001.
